Advanced

A semilinear problem for the Heisenberg Laplacian on unbounded domains

Maad, Sara LU (2005) In Canadian Journal of Mathematics 57(6). p.1279-1290
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Heisenberg group, concentration compactnes, Heisenberg Laplacian
in
Canadian Journal of Mathematics
volume
57
issue
6
pages
12 pages
publisher
Canadian Mathematical Society
external identifiers
  • scopus:29144486538
ISSN
0008-414X
DOI
10.4153/CJM-2005-051-4
language
English
LU publication?
no
id
90544252-9202-4f2e-bb85-a4168d9b015b
date added to LUP
2017-02-08 13:55:17
date last changed
2017-05-02 10:57:18
@article{90544252-9202-4f2e-bb85-a4168d9b015b,
  author       = {Maad, Sara},
  issn         = {0008-414X},
  keyword      = {Heisenberg group,concentration compactnes,Heisenberg Laplacian},
  language     = {eng},
  number       = {6},
  pages        = {1279--1290},
  publisher    = {Canadian Mathematical Society},
  series       = {Canadian Journal of Mathematics},
  title        = {A semilinear problem for the Heisenberg Laplacian on unbounded domains},
  url          = {http://dx.doi.org/10.4153/CJM-2005-051-4},
  volume       = {57},
  year         = {2005},
}